# SDR QMLA2014101014121

- Difficulty date: October 10, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N353LL
- Make and model: Agusta AW119MKII
- Aircraft serial: 14821
- Aircraft time: 211 hours, 560 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Part number: 109064191333
- Condition: Cracked
- Location: Cowling
- Part time: 210 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTICED SKIN CRACK IN LT SIDE OF AFT ENG COWL.  FOUND TOTAL OF 5 CRACKS IN COWL SKIN & STRINGER CHANNELS.
